# SDR DALA2022033102163

- Difficulty date: March 31, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 66,203 hours, 30,424 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 FABRICATE AND REPLACE FLOOR BEAM -Y1292 LOC FR64 TO FR 66 AT AFT GALLEY AREA . (CORROSION) CORRECTIVE ACTION: COMPLIED WITH ER/A 597570-14 REV. ORIGINAL. (2177788)
